MAUDE Adverse Event Report: CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE,

CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE,
Model Number 494A
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Record represent 1:3 patients involved with issue sample.There is a pending voluntarily elected recall for lot# 190123-59 due to its failure to meet usp tensile strength specification.
 
Event or Problem Description
It was reported that size 4/0 polyglycolic acid suture snapped easily and knots were not holding.(lot# 190123-59) three patients subsequently experienced dehiscence of wounds.The clinic has been contacted multiple times in attempt to retrieve information regarding each patient's event.If additional information is received a supplemental mdr will be submitted.

Brand Name
PGA
Common Device Name
POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE,
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key9214955
Report Number3012164473-2019-00026
Device Sequence Number2167518
Product Code GAM
UDI-Device Identifier10790986000657
UDI-Public10790986000657
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K002190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number494A
Device Catalogue Number494A
Device Lot Number190123-59
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1